Snoring

Hi everyone

My little girl Holly (whos just turned 4) had her seratide put up recently to 3 puffs twice daily and almost straight after it she started to get headaches. I phoned the cons and told him and he decided (rather irrationally I thought) to take her off the seratide and put her back on flixotide. I wasn't very happy but agreed to try it for a fortnight to see if the headaches diappeared.

Anyway to cut a long story short her headaches have disappeared but she needs to use her salbutamol a lot more and she's also snoring terribly at night. I expected her salbutamol to go up but since she's never snored before so I didn't expect this.

I dunno if this is to be expected and wondered if anyone could tell me. I'm not talking about light snoring here though. I'm talking about waking the dead snoring. She's so loud I can't get to sleep at night.

Any ideas or suggestions welcomed

Anne

xx

4 Replies

oldestnewest
  • Does she suffer from hayfever ? Many people are starting to suffer now and for my son(whose not asthmatic and doesnt normally snore) before anything else he starts to snore then progresses onto daytime snottyness and itchy eyes.

    Could this be a possibility?

  • Thanks hopalong I didn't even consider that one.

    I don't really know if she suffers from hayfever as she was so poorly last summer that we couldn't really tell if she had hayfever. She's on singulair just now but that's to get changed to zafiralusk. Can she get something seperate for the hayfever or should the zafiralusk help.

    Thanks

    Anne

    xx

  • Its worth seeing your GP as although the zafirlukast could help it may not be enough to prevent problems. I would guess something like piriton or cetirizine may need to be added.

    Drs any thoughts?

  • Zafirlukast and Montelukast have a license for seasonal allergic rhinitis (that's hayfever ot you and me) as they are recognised effective treatments. Hops is right, though, she may need an antihistamine on top too. Have a chat with your doctor.

You may also like...